Exposants de Łojasiewicz pour les fonctions semi-algébriques

Tom 56 / 1992

Azzeddine Fekak Annales Polonici Mathematici 56 (1992), 123-131 DOI: 10.4064/ap-56-2-123-131

Streszczenie

We prove the rationality of the Łojasiewicz exponent for semialgebraic functions without compactness hypothesis. In the parametric situation, we show that the parameter space can be divided into a finite number of semialgebraic sets on each of which the Łojasiewicz exponent is constant.

Autorzy

  • Azzeddine Fekak

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek